Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 29 Issue 3, July 1982

The Compilation of Regular Expressions into Integrated Circuits
Robert W. Floyd, Jeffrey D. Ullman
Pages: 603-622
DOI: 10.1145/322326.322327

Linear-time computability of combinatorial problems on series-parallel graphs
K. Takamizawa, T. Nishizeki, N. Saito
Pages: 623-641
DOI: 10.1145/322326.322328

Parallel permutation and sorting algorithms and a new generalized connection network
David Nassimi, Sartaj Sahni
Pages: 642-667
DOI: 10.1145/322326.322329

Testing satisfaction of functional dependencies
Peter Honeyman
Pages: 668-677
DOI: 10.1145/322326.322330

Properties of functional-dependency families
Seymour Ginsburg, Sami Mohammed Zaiddan
Pages: 678-698
DOI: 10.1145/322326.322331

Equivalence of Relational Algebra and Relational Calculus Query Languages Having Aggregate Functions
Anthony Klug
Pages: 699-717
DOI: 10.1145/322326.322332

A Theory of Safe Locking Policies in Database Systems
Mihalis Yannakakis
Pages: 718-740
DOI: 10.1145/322326.322333

Inference of Reversible Languages
Dana Angluin
Pages: 741-765
DOI: 10.1145/322326.322334

An Almost-Linear Algorithm for Two-Processor Scheduling
Harold N. Gabow
Pages: 766-780
DOI: 10.1145/322326.322335

Critical Path Scheduling with Resource and Processor Constraints
Errol L. Lloyd
Pages: 781-811
DOI: 10.1145/322326.322336

Preemptive Scheduling with Release Times, Deadlines, and Due Times
Charles Martel
Pages: 812-829
DOI: 10.1145/322326.322337

A Note on Product-Form Solution for Queuing Networks with Poisson Arrivals and General Service-Time Distributions with Finite Means
Christopher L. Samelson, William G. Bulgren
Pages: 830-840
DOI: 10.1145/322326.322338

Contributions to the Theory of Logic Programming
Krzysztof R. Apt, M. H. van Emden
Pages: 841-862
DOI: 10.1145/322326.322339

Two-Way Counter Machines and Diophantine Equations
Eitan M. Gurari, Oscar H. Ibarra
Pages: 863-873
DOI: 10.1145/322326.322340

Some Exact Complexity Results for Straight-Line Computations over Semirings
Mark Jerrum, Marc Snir
Pages: 874-897
DOI: 10.1145/322326.322341

On Parallel Computation for the Knapsack Problem
Andrew Chi-Chih Yao
Pages: 898-903
DOI: 10.1145/322326.322342

Corrigendum: `` The Area-Time Complexity of Binary Multiplication''
R. P. Brent, H. T. Kung
Page: 904
DOI: 10.1145/322326.322343